# SDR CALA2015010992914

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 54,906 hours, 22,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION ON AFT INBD FLANGE NUTPLATE HOLE.  REPAIRED DOOR SILL AT INBD FLANGE IAW SRM 53-41-14 FIG 201 SHEET 3 REPAIR PRINCIPLE 4.
